{"product_id":"tylenol-infants-medicine-fever-pain-drops-dye-free-grape-062600143709","title":"Tylenol Infants' Medicine, Fever \u0026 Pain Drops, Dye Free Grape","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis children's pain \u0026amp; fever relief product is from Tylenol.\u003c\/p\u003e\n\u003ch2\u003eActive ingredients\u003c\/h2\u003e\n\u003cp\u003eAcetaminophen (80 mg\/mL)\u003c\/p\u003e\n\u003ch2\u003eIngredients\u003c\/h2\u003e\n\u003cp\u003eMedicinal Ingredient: Acetaminophen (80 mg\/mL). Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum\u003c\/p\u003e\n\u003ch2\u003eDirections\u003c\/h2\u003e\n\u003cp\u003eFor accurate dosing, follow the instructions carefully. If possible, use weight to dose, otherwise use age. Shake well before use. Dispense liquid slowly into child's mouth or mix with any liquid or soft food. The enclosed syringe was specially designed for use with this product. Use only the enclosed syringe to dose this product. Do not use any other dosing device. Infants' TYLENOL® Suspension Concentrated Drops are not the same concentration as Children's TYLENOL® Suspension Liquids. Single dose may be repeated every four to six hours, as needed. Do not exceed five doses of acetaminophen per day. Single Oral Dose (use supplied syringe only): Infants 0 - 3 months, under 12 lbs (under 5.5 kg): Talk to a doctor Infants 4 - 11 months, 12 - 17 lbs (5.5 - 7.9 kg): 1 mL Infants 12 - 23 months, 18 - 23 lbs (8.0 - 10.9 kg): 1.5 mL\u003c\/p\u003e\n\u003ch2\u003eWarnings and precautions\u003c\/h2\u003e\n\u003cp\u003eKeep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if your child develops allergic wheezing, their symptoms last for more than five days, or fever lasts more than three days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, and rash. If a skin reaction occurs, stop use and seek medical help right away. Ask a doctor or pharmacist before use if your child has a serious liver or kidney disease or uses any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Do not use if carton is open or if printed bottle neck band is broken. Syringe not child resistant. Replace child resistant cap after each use. Infants' TYLENOL® products are in child resistant packages. Store at room temperature, 15 to 30°C (59 to 86°F). Protect from light. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms, such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich brand makes this product?\u003c\/h3\u003e\u003cp\u003eThe listed brand is Tylenol.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Tylenol","offers":[{"title":"Default Title","offer_id":43290893090914,"sku":"648956","price":8.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/79c0713019d5f4954ae2d06977dccef1.webp?v=1788560889","url":"https:\/\/rxclinnic.com\/fr\/products\/tylenol-infants-medicine-fever-pain-drops-dye-free-grape-062600143709","provider":"RxClinic","version":"1.0","type":"link"}